# SDR SWAA115991

- Difficulty date: August 21, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 46,290 hours, 37,036 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: W50245218
- Condition: Loose
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L1 COCKPIT WINDOW ARCED AT UPPER LT CORNER.  SECURED WIRE PER MM.
